MathSciNet Relay Station
MathSciNet bibliographic data
MR5541 (3,168g) 60.0X
Doeblin, W. Sur l'ensemble de puissances d'une loi de probabilité. (French) Studia Math. 9, (1940). 71–96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement